# SDR SIMA200834305

- Difficulty date: December 3, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A IMBV INSPECTION, THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 25.  CUTOUT A SECTION OF BEAM TO REMOVE THE CORROSION.  FABRICATED FILLER AND TWO SHIMS.  DRILLED PARTS,  CLEANED, ALODINED AND PRIMED REPAIR PARTS.  REPAIR DONE IAW EMB SRM (SRM EMB 145/1142 REV 40) CHAPTERS 53-00-10 AND 51-40-02.
